Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 25, Number 2

All articles in this issue are freely accessible.

Developments associated with a boundary problem not linear in the parameter
Rudolph E. Langer.
Trans. Amer. Math. Soc. 25 (1923), 155-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501235
Invariant points of a surface transformation of given class
J. W. Alexander.
Trans. Amer. Math. Soc. 25 (1923), 173-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501236
Applications of analysis to the arithmetic of higher forms
E. T. Bell.
Trans. Amer. Math. Soc. 25 (1923), 185-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501237
On the second derivatives of an extremal-integral with an application to a problem with variable end points (supplementary paper)
Arnold Dresden.
Trans. Amer. Math. Soc. 25 (1923), 190-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501238
Abstract group definitions and applications
W. E. Edington.
Trans. Amer. Math. Soc. 25 (1923), 193-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501239
On the integrals of elementary functions
J. F. Ritt.
Trans. Amer. Math. Soc. 25 (1923), 211-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501240
Invariants of the linear group modulo $p^{k}$
M. M. Feldstein.
Trans. Amer. Math. Soc. 25 (1923), 223-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501241
On certain polar curves with their application to the location of the roots of the derivatives of a rational function
B. Z. Linfield.
Trans. Amer. Math. Soc. 25 (1923), 239-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501242
Orthogonal systems of hypersurfaces in a general Riemann space
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 25 (1923), 259-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501243
Ruled surfaces with generators in one-to-one correspondence
Ernest P. Lane.
Trans. Amer. Math. Soc. 25 (1923), 281-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501244
Symmetric tensors of the second order whose first covariant derivatives are zero
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 25 (1923), 297-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501245